MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ACCURA BLN 20G X 7.5CM, WIRE 19.4CM

ARGON MEDICAL DEVICES ACCURA BLN 20G X 7.5CM, WIRE 19.4CM
Model Number BLN20075
Medical Device Problem Code Ejection Problem (4009)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Following the placement of a simple harpoon under ultrasound control at the level of the qse lesion, the latter migrated inside the breast of mrs.A-ds.The mammography image then taken showed us that the harpoon had migrated with a proximal end at the level of the qse and a distal end in the pre-pectoral area.A second double j harpoon was then placed.Good positioning on the control shots.The gynecologist managed to remove the defective harpoon from the patient's breast.It turns out that it is defective: no hook or the hook has not deployed.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
Following the placement of a simple harpoon under ultrasound control at the level of the qse lesion, the latter migrated inside the breast of mrs.(b)(6).The mammography image then taken showed us that the harpoon had migrated with a proximal end at the level of the qse and a distal end in the pre-pectoral area.A second double j harpoon was then placed.Good positioning on the control shots.The gynecologist managed to remove the defective harpoon from the patient's breast.It turns out that it is defective: no hook or the hook has not deployed.
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.One opened needle was returned for evaluation.Visual inspection found the needle to be bent from use, with the harpoon present.The cannula was not returned for investigation.It is possible that the needle had moved within the cannula before insertion into the patient, which could cause the marker to not deploy correctly.Without any images, this could not be confirmed.Since the complaint could not be confirmed, no corrective action was taken.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
ACCURA BLN 20G X 7.5CM, WIRE 19.4CM
Common Device Name
BLN
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18122536
Report Number0001625425-2023-01235
Device Sequence Number12481334
Product Code GAA
UDI-Device Identifier00886333007493
UDI-Public(01)00886333007493(17)271223(10)11456180
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBLN20075
Device Lot Number11456180
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer10/31/2023
09/01/2024
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date12/17/2023
09/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown